# SDR WX0A071989

- Difficulty date: June 10, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661105
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT OVERWING LIGHTS OUT.  REPLACED BATTERY PACK FOR AFT OVERWING EMER LIGHTS IAW AMM 33-50-00.
